RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 4(388), Pages 179–180 (Mi umn9302)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Converse theorem on equivariant genera

O. R. Musin

University of Texas at Brownsville

DOI: https://doi.org/10.4213/rm9302

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:4, 753–755

Bibliographic databases:

MSC: 57R20, 58J26
Presented: I. M. Krichever
Accepted: 16.06.2009

Citation: O. R. Musin, “Converse theorem on equivariant genera”, Uspekhi Mat. Nauk, 64:4(388) (2009), 179–180; Russian Math. Surveys, 64:4 (2009), 753–755

Citation in format AMSBIB
\Bibitem{Mus09}
\by O.~R.~Musin
\paper Converse theorem on equivariant genera
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 4(388)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9302}
\crossref{https://doi.org/10.4213/rm9302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2583578}
\zmath{https://zbmath.org/?q=an:1187.57025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..753M}
\elib{http://elibrary.ru/item.asp?id=20425311}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 4
\pages 753--755
\crossref{https://doi.org/10.1070/RM2009v064n04ABEH004635}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000275492400008}
\elib{http://elibrary.ru/item.asp?id=18230263}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77951181526}


Linking options:
  • http://mi.mathnet.ru/eng/umn9302
  • https://doi.org/10.4213/rm9302
  • http://mi.mathnet.ru/eng/umn/v64/i4/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oleg R. Musin, “On rigid Hirzebruch genera”, Mosc. Math. J., 11:1 (2011), 139–147  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:260
    Full text:67
    References:25
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019